# SDR JJBA20210510011

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 43,602 hours, 26,994 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 23092510505
- Part serial: 724998202
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 36,590 hours, 28,402 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG SIDE STRUT LOWER BEARING FLANGE HAS MISSING ARROWS. REMOVED AND REPLACED LH MLG LOWER SIDE BRACE. OPS CHECK GOOD.
